Game Russian Options for Double Exponential Jump Diffusion Processes


In this paper, we deal with the valuation of Game Russian option with jumps, which is a contract that the seller and the buyer have both the rights to cancel and to exercise it at any time, respectively. This model can be formulated as a coupled optimal stopping problem. First, we discuss the pricing model with jumps when the stock pays dividends continuously. Secondly, we derive the value function of Game Russian options and investigate properties of optimal boundaries of the buyer. Finally, some numerical results are presented to demonstrate analytical properties of the value function.

Share and Cite:

A. Suzuki and K. Sawaki, "Game Russian Options for Double Exponential Jump Diffusion Processes," Journal of Mathematical Finance, Vol. 4 No. 1, 2014, pp. 47-54. doi: 10.4236/jmf.2014.41005.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Shepp, L.A. and Shiryaev, A.N. (1993) The Russian option: Reduced regret. The Annals of Applied Probability, 3, 631-640.
[2] Shepp, L.A. and Shiryaev, A.N. (1994) A new look at pricing of the “Russian option”. Theory of Probability and Its Applications, 39, 103-119.
[3] Kifer, Y. (2000) Game options. Finance and Stochastics, 4, 443-463.
[4] Cvitanic, J. and Karatzas, I. (1996) Backward stochastic differential equations with reflection and Dynkin games. The Annals of Probability, 24, 2024-2056.
[5] Kyprianou, A.E. (2004) Some calculations for Israeli options. Finance and Stochastics, 8, 73-86.
[6] Suzuki, A. and Sawaki, K. (2009) The pricing of callable Russian options and their optimal boundaries. Journal of Applied Mathematics and Decision Sciences, 2009, Article ID: 593986, 13 p.
[7] Kou, S.G. and Wang, H. (2004) Option pricing under a double exponential jump diffusion model. Management Science, 50, 1178-1192.
[8] Suzuki, A. and Sawaki, K. (2010) The valuation of Russian options for double exponential jump diffusion processes. Asia Pacific Journal of Operational Research, 27, 227-242.
[9] Kou, S.G. and Wang, H. (2003) First passage times for a jump diffusion process. Advances in Applied Probability, 35, 504-531.
[10] Sato, K. and Suzuki, A. (2011) Stochastic cash management problem with double exponential jump diffusion processes. Lecture Notes in Operations Research, 14, 186-194.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.